Panadol Mini For Pain Relief Paracetamol 500 mg 96 Capsules

Panadol Mini Caps (for pain relief) are an easy to swallow, pain relief option from Australia's Most Trusted Pain Relief Brand.

The small capsule-shaped tablets have a smooth gelatin-coating for easy swallowing. Like other Panadol tablets and caplets, Panadol Mini Caps provide pain relief and are gentle on the stomach.

Panadol Mini Caps provide fast and effective relief of pain associated with: headache, tension headache, cold and flu symptoms, migraine headache, muscular aches, arthritis, osteoarthritis, backache and period pain. Panadol Mini Caps also reduce fever.

 

Panadol Mini Caps are capsule-shaped and have a gelatin-coating over the tablet that allows for easy swallowing.

Provide fast, effective relief from headache, body aches, and toothache.

  • Reduce fever and are gentle on the stomach.
  • Small capsule-shaped tablets.
  • Smooth gelatin-coating for easy swallowing.
  • Suitable for people with stomach ulcers.

Panadol Mini Caps provide fast, effective relief of pain and discomfort associated with:

  • Headache/Tension headache
  • Toothache
  • Cold & flu symptoms
  • Migraine headache
  • Muscular aches
  • Arthritis/Osteoarthritis
  • Backache
  • Period pain

*Reader’s Digest Trusted Brands Survey Australia, 2018

Tax included. Shipping calculated at checkout.

Instock

Regular price $16.99
/

Age: 12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs). Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs)."
Each gelatin coated tablet contains: Paracetamol 500mg
Do not use Panadol Mini Caps: - If you are allergic to paracetamol, caffeine or hydroxybenzoates - If using other medicines containing paracetamol or caffeine - For children below age 12 - For more than 48 hours for children aged 12-17 except on medical advice - For more than a few days at a time in adults except on medical advice - If pregnant, except on medical advice - If any of the seals on this packaging are broken - If the package use-by date has expired - Until you read the enclosed leaflet carefully"

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

Keep out of reach of children. Use only if seals are intact.

Reviews See what others say